# SDR REXA2016100301891

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 20,222 hours, 13,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION ON RETRACTION 43 DEGREES FLAPS STOPPED , SLAT RETRACTED NORMALLY.  PROCEDURE WAS PERFORMED AND MESSAGE CLEARED. PERFORMED OP CHECK OF THE FLAP AND SLAT SYSTEM IAW AMM 27-50-00.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT OK FOR SERVICE.                                              
"
